# SDR GLBA2003089

- Difficulty date: June 19, 2003
- Submitted: June 20, 2003
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 16,944 hours, 20,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN BELLY SKIN NEAR COMM ANT.  REPAIRED SKIN IAW BEECH SRM.
